# SDR CWQA20211028001

- Difficulty date: October 25, 2021
- Submitted: October 28, 2021
- Operation: Air carrier
- Aircraft: N2016A
- Make and model: Amd FALCON7X
- Aircraft serial: 007
- Aircraft time: 3,490 hours, 1,435 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 5118102
- Part serial: K0707
- Condition: Leaking
- Location: #1 Engine
- Part time: 3,685 hours, 1,468 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J, K
- Precautionary procedure: H, O

## Discrepancy

DURING CRUISE, CREW RECEIVED HYD A LOW QUANTITY MESSAGE.  CHECKLIST FOLLOWED, DEACTIVATED HYD A PUMP, EMERGENCY DECLARED, MANUAL GEAR EXTENSION PERFORMED, AND UNEVENTFUL LANDING PERFORMED.
MAINTENANCE REMOVED AND REPLACED LEAKING #1 ENGINE HYDRAULIC A1 PUMP, P/N OFF 51181-02 S/N OFF K0707.
